I am not a doctor and when dealing with drug interactions, your doctor and your pharmacist are the ones you need to speak with.
That said, looking on websites like drugs.com can give you insight and help you develop questions to discuss with these medical professionals.
Both Lyrica and Gabapentin cause drowsiness, affect your motor abilities and reaction times, and depress you. There are also respiratory effects. Taking both at the same time would increase these side effects.
Some doctors use Lyrica for TN patients when other drugs don't work or add Lyrica into a drug "cocktail" to help control the pain.
It's important to give your TN doctor a complete list of all medications you take, including supplements and over-the-counter drugs and to inform your other doctors of the same information. I found it easiest to write down all my questions for my doctor, because these drugs effect you mentally, and you don't want to forget something important. It's helpful to take someone else with you to an appointment to help you listen and understand what the doctor is saying.
Your pharmacist can help with warnings and side effects.
The best advice is to ask questions of the doctors and be aware of what to look out for regarding side effects.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.